Author Topic: Burning skin  (Read 375 times)

[Buddie]

Re: Burning skin
« Reply #10 on: June 24, 2020, 11:38:10 pm »
I did find something that helps 24 hour Claritin, combined with maximum strength Pepcid AC takes about three days to notice a difference

It stops the burning? Or just the rash? Or both?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Burning skin
« Reply #11 on: June 26, 2020, 09:38:48 pm »
I get burning skin too with red flush like a histamine release and body aches. It's torture
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Burning skin
« Reply #12 on: July 02, 2020, 12:51:17 pm »
A nice bath helps me relieve the symptoms.  In the early days after jumping I took one daily.

I used an oatmeal bath powder when symptoms were really bad, but my favorite is lavender as it makes me feel so relaxed.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Burning skin
« Reply #13 on: July 02, 2020, 01:58:34 pm »
I can certainly relate. I was taking Gabapentin for awahile before I started tapering because my doctor was convinced it was a "sensory processing disorder" , then it was thought to be fibromyalgia. I had to figure out on my own that it was obviosuly the meds I was on (doctors are so ill prepared to deal with benzo issues I swear).

Anyway, for me it is mostly my chest and arms. IT feels like a sunburn 24/7 and unless I wear something light like a tank top or soft fabric , my skin is on fire. I am currently down to the last 2 months of my taper (after almost 9 months) and it has gotten slightly worse. Thankfully I live somewhere warm where wearing a tank top all the time is no big deal. Taknig baths and swimming is helpful. But I would love to heear any other suggestions. IT SUCKS.   

Also, buying shirts that are mostly nylon (dress shirts from Express for instance) help me a lot compared to most cotton blends.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Burning skin
« Reply #14 on: July 02, 2020, 03:48:57 pm »
I hear you.  In the early days I would wear nothing but loose yoga pants and oversized t shirt.  No underwear.

It hurt to have anything near my skin.  Nowadays, Iím fine.  When I get a wave it will flare up, but not as intense as before.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.